# SDR DALA14000545802

- Difficulty date: December 22, 2013
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 40,594 hours, 13,540 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1700-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL LWR FUSELAGE BELLY SKIN HAS TWO DENTS, BS 1700-1720 S25-26R. COMPLIED WITH ERA 521518-14 REV. ORIG.
